First, thanks for this service. It is great for all of us.
My history. I am a 23 male with a perfect heart. I have undergone 4 ablation. 1 corrected SVT. And I've had three more to try and correct non sustained VT in the Right Ventricular outflow track. The last ablation was done at the mayo clinic, which I assume is one of the best, but they have all been unsuccessful.
well I am still suffering horribly from the PVC's and other symtoms I get from this syndrome. I'd really like to get some relief and be able to live a half way normal life, but i don't like or know my options.
1. Seeing as I've had 3 ablations with "24" burns to try and fix the VT. (They have never induced the VT while in the ablation and have targeted PVC's) Is this option of ablation exhausted in my case?
2. I've been told by my doctor that I should try Tambacor. thee FDA regulations, say that this drug or others in it;s class should be used ONLY for life threatening arrhythmia's or atrial FIb. I have neither. So I don't want to take this drug. I know they say that the risk of death increases if you've had a heart attack.
Does the risk of death increase while taking Tambacor when you have not had previous heart desease, and have what I have?
Am I wrong to refuse this drug? and does the previous scars I have from ablations cause a risk combined with this drug?
Whar other choices do I have? I'm 23 and need to do something. Is there any other treatment options? Would an ablation be more more likely to work at you clinic then say a clinic like the MAyo?
I hope you can give me some insight on ablation and tambacoron my case. I thank you very much, and apologize for the length of this question.
I think that you should consider another ablation attempt. There are 2 techniques that may help your case. First, do you have a 12 lead ECG of the VT? This would be very helpful in targeting the area to ablate. Depending on where it appears the VT is coming from we could try either a aortic approach which is a technique we developed here or an epicardial approach. The later is often successful in targeting VTs coming from hard to reach area of the heart. It does make it more difficult if the VT cannot be induced at the time of the study so you should be off all medications for about a week prior to the study. If you do decide to come to the Cleveland Clinic I would recommend seeing Dr. Schweikert or Dr. Saliba. Ask them to schedule the case on a day that Dr. Natale is in the lab. You can call the number below to make an appointment.
As far as Tambacor goes the package labeling is more of a legal document than a medical document. We routinely use Tambacor for a wide variety of arrhythmias other than "life threatening" VTs. In general it is a low risk drug for someone with a normal heart. The final decision will be up to you and your doctor.
I am posting this message in hopes that you can give me more information. I am a 40 y/o female who began having symptoms of atrial tach., a-fib., a-flutter and SVT at the age of 37. I have undergone 5 ablations with over 60 "burns" and have just had an ESI study done. I was told that my SA node and origin of arrythmias were on the epicardium of my heart. I was told that there are no methods (that my physician felt comfortable with) to abalte on the epicardium. I have been on Tambacor, Rhythmol, All the "beta Blockers" and finally Tikosyn. After 5 months on successful Tikosyn therapy, I developed sustained atrial flutter. I have undergone av node ablation, dual chamber pacemaker implantation and SA node modification. I have taken Amiodarone, but, after the first dose developed severe bronchial constriction that required hospitilization.
The SVT was ablated successfully but the remaining arrythmias continue to plague me.
Is there any documentation for successful epicardial ablation?
I am a Paramedic and I wish to continue a job that I was "born" to do. Either I must find a solution or accept a desk job, admit defeat and wait for technology to catch up to me.
Thank you for your time and attention to this matter.
i am a 43 year old female who has suffered from pvc's and vt for about 10 years....i've taken lots of different drugs to try to relieve the symptoms..they became much worse this past fall and from October until sometime in February I was in pretty bad shape with this. The worst part is the strange feeling in your chest and thinking that your heart is going to stop..I was admitted to St. Luke's Heart Institute in Houston and was put on tambacor plus toprol xl, plus ativan twice a day. I am happy to say that the combination has worked great up until the last few days. It seems that no matter whether the stress is good or bad, it sometimes brings on the palpitations...I have another complication....panic attacks, which have worsened in the last few weeks also (no known reason). It gets very scary for me at times....I have resigned my job as a Middle School teacher hoping to get rid of some stress, however, I have two teenagers (who are very good kids). Like i said, it doesn't seem to matter if the stress is good or bad, sometimes just excitement brings on the symptoms. I have been given a clean bill of health, except for a mild mitral valve prolapse......Is anyone else out there dealing with this mysterious syndrome?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.